# SDR NWAA081619860

- Difficulty date: April 16, 2008
- Submitted: April 17, 2008
- Operation: Air carrier
- Aircraft: N769NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47757
- Aircraft time: 70,842 hours, 69,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MAINTENANCE FOUND THAT THE EMERGENCY PATHWAY LIGHTING IN THE TAILCONE AND FOR THE VENTRAL STAIRWAY WERE INOPERATIVE.  MAINTENANCE REPLACED THE BATTERY PACK (B5-28) AND THE LIGHTS RETURNED TO AN OPERATIONAL CONDITION.
